MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CAP INSERTER; DRIVER, PROSTHESIS

MEDOS INTERNATIONAL SàRL CH CAP INSERTER; DRIVER, PROSTHESIS
Model Number 277040700
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the cap inserter was broken during reverse logistics audit of returned device at a third party servicer.There was no patient involvement and no additional information is available.This report is for one (1) cap inserter.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: visual inspection: cap inserter (p/n: 277040700, lot #:t0304) was returned and received at us customer quality (cq).Upon visual inspection, one of the distal teeth was observed to be broken on the returned device.Additionally, normal wear from field usage was also observed on the device.Device failure/defect identified? yes.Dimensional inspection: complaint relevant dimensions cannot be taken due to the post-manufacturing damage observed on the device.Document/specification review since the date of manufacturing is unknown the following drawing, reflecting current revision was reviewed: monarch cap inserter (long), assembly.Complaint confirmed? yes.Investigation conclusion the complaint was confirmed for the returned devices.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CAP INSERTER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key12814911
Report Number1526439-2021-02400
Device Sequence Number19990971
Product Code HWR
UDI-Device Identifier10705034196879
UDI-Public10705034196879
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number277040700
Device Catalogue Number277040700
Device Lot NumberT0304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown